Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Blackheads on face, temples, chin. Using cleansers, no relief. Treatment for acne and blackheads?

Hello, I have an acne question. A year ago, my skin was clear. I didn t suffer from any type of acne, anytime throughout the month. I am a 21 year old female with a very regular menstrual cycle. Over the last year, I have started developing blackheads on the sides of my face, mostly on my temple. My chin is covered as if every pore is clogged and no amount of cleansers has helped. I notice a positive change when I eat a healthy diet and exercise regularly, but they are never gone completely. I have taken alcohol, dairy and sugar out of my diet and still, these small bumps are still not gone. I am starting to wonder if I am missing an essential vitamin, maybe iron? I would love some input
Asked On : Tue, 24 Jul 2012
Answers:  2 Views:  245
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear christine...,
Thanks for choosing HCM..,
Black heads and acne are due to Hormonal hyperactivity..,
common in this age....due to stress and strain....,
So missing essential vitamin and iron have very low role..,
to produce Acne..,
Frequent washes with FASH BAR..,
Tab Isotretinoin daily for 2 months..,
Topical clindamycin on the face 2 times daily...
Answered: Tue, 24 Jul 2012
I find this answer helpful
Dermatologist Dr. Sher Bhutto's  Response

Thanks for posting question on HCM,
You are probably suffering from acne of comedonal type (mostly black heads) start applying retin A cream at night daily,clindamycin gel in day and oral doxycycline 100 mg daily for 1month then let me know.
Acne usually develops at puberty but some times late,it may run from 25-30 years and present as blackheads ,whiteheads,pustules and sometimes cysts on face and shoulders.There is no need to avoid any particular food.
Hope this will alleviate your anxiety
Dr sher bhutto
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor